# SDR DL73K982223

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: ABSB4
- Condition: Frayed
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RT AILERON BINDING AT FULL RT TRAVEL.  INSP FOUND AILERON CABLE SEGMENT ABSB-4 FRAYED.  MANUFACTURED & INSTLD NEW CABLE SEGMENT ABSB-4 PER M/M.  REPLD 2 EA AILERON BUS CABLE PULLEYS AT APPROX STA RBL 60.  RIGGED AILERON BUS CABLES AND OPS CKD, ADJUSTED FIRST OFFICERS BODY CABLES AA AND AB AND OPS CK GOOD PER M/M.
